# SDR AALA202112134345

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 35,434 hours, 14,365 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 15,000 FT, LE IN TRANSIT LIGHT ILLUMINATED WITH RH INBOARD SLAT ON OVERHEAD PANEL; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED LE FLAP EXTENDED SENSOR S173 IAW AMM 27-88-11, OPS CHECK GOOD.
